Communications in Mathematical Physics

Geometry in a manifold with projective structure

J. Ehlers and A. Schild

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 32, Number 2 (1973), 119-146.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103859104

Mathematical Reviews number (MathSciNet)
MR0328795

Zentralblatt MATH identifier
0256.53016

Subjects
Primary: 53B10: Projective connections
Secondary: 83.53

Citation

Ehlers, J.; Schild, A. Geometry in a manifold with projective structure. Comm. Math. Phys. 32 (1973), no. 2, 119--146. https://projecteuclid.org/euclid.cmp/1103859104


Export citation